# SDR DL72S953197

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UNDER NR 3 SLAT I/B STOP PAD.  FOUND AT B-2 LTR CHECK, REPAIRED PER MM 57-54-0.
